MathSciNet Relay Station
MathSciNet bibliographic data
MR435342 (55 #8302) 28A45 (60B10)
Khurana, Surjit Singh Convergent sequences of $\tau $-smooth measures. Proc. Amer. Math. Soc. 63 (1977), no. 1, 137–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement